Holomorphic Jacobi manifolds and holomorphic contact groupoids

Luca Vitagliano, Aïssa Wade

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

This paper belongs to a series of works aiming at exploring generalized (complex) geometry in odd dimensions. Holomorphic Jacobi manifolds were introduced and studied by the authors in a separate paper as special cases of generalized contact bundles. In fact, generalized contact bundles are nothing but odd dimensional analogues of generalized complex manifolds. In the present paper, we solve the integration problem for holomorphic Jacobi manifolds by proving that they integrate to holomorphic contact groupoids. A crucial tool in our proof is what we call the homogenization scheme, which allows us to identify holomorphic Jacobi manifolds with homogeneous holomorphic Poisson manifolds and holomorphic contact groupoids with homogeneous complex symplectic groupoids.

Original languageEnglish (US)
Pages (from-to)1181-1225
Number of pages45
JournalMathematische Zeitschrift
Volume294
Issue number3-4
DOIs
StatePublished - Apr 1 2020

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Holomorphic Jacobi manifolds and holomorphic contact groupoids'. Together they form a unique fingerprint.

Cite this